# SDR HNAA2023050800157

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 41,717 hours, 38,466 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LG AIR GRUND SYSTEM FAILURE AND VOICE FLAPS AND TRIM
 NOTE: LG AND FLAPS WAY UP CAUTION MSG ERASE AT 6000 AND VOICE TOO
FACT  07MAY23  15:50  PHL
 RR LEGU IAW AMM 32-32-01 AND R&R LH LG AIR GROUND PROX SWITCHES IAW AMM 32-63-01. PERFORMED GEAR SWING MULTIPLE TIMES. NO DEFECTS NOTED. NO MSG FOUND ON EICAS. OK FOR SERVICE AT THIS TIME
